Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 326, NWS Atlanta, GA

September 27, 201810 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 27, 2018, 5:08 PM EDT for 10 counties in Georgia. It was in force for 37 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2018, 5:08 PM EDT (21:08 UTC)
Expired
Sep 27, 2018, 5:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barrow County, GA, Clarke County, GA, Greene County, GA, Jackson County, GA, Jasper County, GA, Madison County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA

The radar

The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 5:10 PM EDTTSTM WND DMG3 Wsw Monroe, GAA COUPLE TREES REPORTED DOWN ON HWY 138 TO THE WSW OF MONROE.
Sep 27, 5:12 PM EDTTSTM WND DMG1 Sse Monroe, GAA LARGE TREE WAS BLOWN DOWN IN MONROE NEAR THE INTERSECTION OF S. BROAD ST ADN 2ND ST
Sep 27, 5:15 PM EDTTSTM WND DMGBostwick, GAREPORT OF A MAPLE TREE SNAPPED IN THE BACKYARD OF A RESIDENT OF BOSTWICK
Sep 27, 5:17 PM EDTTSTM WND DMG1 Ne Mount Vernon, GATREE DOWN ON HWY 78 NEAR CATTLEBARN RD
Sep 27, 5:20 PM EDTTSTM WND DMG3 Ene Mount Vernon, GATREE DOWN NEAR THE INTERSECTION OF CHEEK AND LOCKLAND RD
Sep 27, 5:42 PM EDTTSTM WND DMG1 Ne Beechwood Hills, GAMULTIPLE REPORTS OF TREES DOWN ON THE WEST SIDE OF ATHENS
Sep 27, 5:42 PM EDTTSTM WND DMG3 Se Whitehall, GATREE DOWN AT S BARNETT SHOALS RD & WHIT DAVIS RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

843 
WUUS52 KFFC 272108
SVRFFC
GAC013-059-133-157-159-195-211-219-221-297-272145-
/O.NEW.KFFC.SV.W.0326.180927T2108Z-180927T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
508 PM EDT THU SEP 27 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oconee County in northeastern Georgia...
  Barrow County in north central Georgia...
  Morgan County in north central Georgia...
  Clarke County in northeastern Georgia...
  Walton County in north central Georgia...
  Northern Greene County in east central Georgia...
  Southeastern Jackson County in northeastern Georgia...
  Oglethorpe County in northeastern Georgia...
  Northeastern Jasper County in central Georgia...
  Southwestern Madison County in northeastern Georgia...

* Until 545 PM EDT.

* At 506 PM EDT, severe thunderstorms were located along a line
  extending from near Between to Hard Labor Creek State Park to Shady
  Dale, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated. Multiple trees have been reported 
           down with this storm.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Winder, Monroe, Jefferson, Madison, Greensboro, Watkinsville,
  Lexington, Athens, Social Circle, Statham, Arcade, Nicholson, Union
  Point, Winterville, Bogart, Crawford, Rutledge, North High Shoals,
  Bethlehem and Colbert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! Damaging winds and continuous cloud to ground 
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3345 8344 3343 8353 3341 8354 3338 8362
      3363 8368 3379 8386 3411 8367 3411 8330
      3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2106Z 234DEG 30KT 3377 8380 3363 8358 3340 8357 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
161 
WWUS52 KFFC 272126
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
526 PM EDT THU SEP 27 2018

GAC159-272134-
/O.CAN.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Jasper GA-
526 PM EDT THU SEP 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JASPER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3345 8344 3343 8353 3355 8354 3363 8355
      3371 8362 3385 8382 3411 8367 3411 8330
      3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2124Z 234DEG 30KT 3385 8366 3371 8344 3348 8343 

$$

GAC013-059-133-157-195-211-219-221-297-272145-
/O.CON.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Walton GA-Greene GA-
Jackson GA-Oglethorpe GA-Madison GA-
526 PM EDT THU SEP 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR OCONEE...SOUTHEASTERN BARROW...MORGAN...CLARKE...NORTHEASTERN
WALTON...NORTHERN GREENE...SOUTHEASTERN JACKSON...OGLETHORPE AND
SOUTHWESTERN MADISON COUNTIES...

At 524 PM EDT, severe thunderstorms were located along a line
extending from Gratis to Apalachee to near Godfrey, moving northeast
at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. Multiple trees have been reported down 
         from various locations.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Winder, Monroe, Jefferson, Madison, Greensboro, Watkinsville,
Lexington, Athens, Statham, Arcade, Nicholson, Union Point,
Winterville, Bogart, Crawford, North High Shoals, Bethlehem, Colbert,
Bostwick and Arnoldsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3345 8344 3343 8353 3355 8354 3363 8355
      3371 8362 3385 8382 3411 8367 3411 8330
      3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2124Z 234DEG 30KT 3385 8366 3371 8344 3348 8343 

HAIL...1.00IN
WIND...70MPH
 
$$
873 
WWUS52 KFFC 272137
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
537 PM EDT THU SEP 27 2018

GAC297-272146-
/O.CAN.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Walton GA-
537 PM EDT THU SEP 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3347 8339 3369 8345 3380 8352 3381 8351
      3385 8358 3388 8358 3389 8363 3391 8364
      3391 8366 3397 8375 3411 8367 3411 8330
      3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2136Z 215DEG 47KT 3402 8357 3388 8335 3366 8320 

$$

GAC013-059-133-157-195-211-219-221-272145-
/O.CON.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Greene GA-Jackson GA-
Oglethorpe GA-Madison GA-
537 PM EDT THU SEP 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR OCONEE...SOUTHEASTERN BARROW...EASTERN MORGAN...CLARKE...NORTHERN
GREENE...SOUTHEASTERN JACKSON...OGLETHORPE AND SOUTHWESTERN MADISON
COUNTIES...

At 536 PM EDT, severe thunderstorms were located along a line
extending from near Arcade to Whitehall to Penfield, moving northeast
at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters have reported numerous trees down 
         in multiple locations.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Winder, Jefferson, Greensboro, Watkinsville, Lexington, Athens,
Statham, Arcade, Nicholson, Union Point, Winterville, Bogart,
Crawford, North High Shoals, Bethlehem, Colbert, Arnoldsville,
Woodville, Maxeys and Bishop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3347 8339 3369 8345 3380 8352 3381 8351
      3385 8358 3388 8358 3389 8363 3391 8364
      3391 8366 3397 8375 3411 8367 3411 8330
      3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2136Z 215DEG 47KT 3402 8357 3388 8335 3366 8320 

HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:31 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 27, 2:31 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Thu Sep 27 2018

.SHORT TERM /Tonight through Friday Night/...
Showers and tstorms will continue late this afternoon and into this
evening. WRF has a good handle on current area of convection and
have followed this pretty close for pops the rest of this afternoon
and evening.

Models showing the H5 short wave moving across north Georgia Friday
and this will push the cold front into central Georgia bringing
drying to north Georgia Friday afternoon and night. The front stalls
across central Georgia Friday afternoon/night as an H5 high
reasserts itself across the Gulf and southeast US. With the front
stalled across central Georgia, there will remain a chance of
showers/tstorms across central Georgia into Friday night.

17

.LONG TERM /Saturday through Thursday/...
Old boundary will remain across south/south central GA early in the
period as high pressure builds in from the north. At the beginning
of the period, the high center is located across the central Great
Lakes, but begins to move east during the weekend, and finally moves
offshore by late Sunday. As the high center moves into the Middle
Atlantic, a wedge will build down the spine of the Appalachians and
hold through the middle of next week. The airmass within the wedge
should be a bit drier, but outside of the wedge scattered convection
will be possible.

Temperatures will remain at or slightly above normal through the
period.

NListemaa

&&

.HYDROLOGY...
Rain continues over the Flash Flood Watch this afternoon, however it
is expected to exit the area this evening. Will therefore continue
the Flash Flood Watch and let it expire at 8 PM this evening.

&&

.AVIATION... 18Z Update... A mix of VFR/MVFR cigs through the
afternoon will become IFR all areas tonight. Cigs will rise
rapidly across ATL and AHN as drier air moves into those areas.
Cigs should remain at or below MVFR in CSG/MCN Friday morning.
Numerous to widespread showers/tstorms this afternoon will
decrease in coverage with north GA drying out late tonight as a
cold front moves into the state. Winds will remain southwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on cigs through the forecast.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  65  85 /  50  30  10  20
Atlanta         69  82  67  84 /  70  20  10  20
Blairsville     63  77  58  79 /  80  20   5  20
Cartersville    67  81  63  84 /  70  20   5  20
Columbus        71  86  70  88 /  50  40  30  30
Gainesville     68  80  64  82 /  80  20  10  20
Macon           71  87  69  88 /  50  40  30  40
Rome            67  81  63  84 /  70  10   5  10
Peachtree City  68  83  66  85 /  70  30  10  20
Vidalia         72  90  72  89 /  40  40  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 PM EDT this evening for the following
zones: Bartow...Catoosa...Chattooga...Dade...Fannin...Floyd...
Gilmer...Gordon...Murray...Pickens...Polk...Towns...Union...
Walker...Whitfield.

&&

SHORT TERM...17
LONG TERM....NListemaa
AVIATION...17
Hazardous weather outlook, Sep 27, 2:31 PM EDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
231 PM EDT Thu Sep 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
231 PM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Flash Flood Watch In Effect Through This Evening For Portions
of North and Northwest Georgia...

Periods of showers and thunderstorms are expected across the
northwest portions of the area today. Up to 6 inches of rain have
fallen across this area over the last 3 days. With additional
totals of 1 to 2 inches expected, isolated instances of flash
flooding will be possible.

This activity will spread southward to affect the Atlanta metro
and Central Georgia with numerous storms. A few storms could be
strong with gusty winds, frequent lightning, and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms are
expected daily through Friday before drier air works into North
Georgia for the weekend. The focus will shift to Central Georgia
for Saturday and Sunday and a few strong storms will be possible
with gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Sep 27, 4:16 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT THU SEP 27 2018

GAZ046-048-057-272045-
Rockdale GA-Newton GA-Henry GA-
416 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCKDALE...WESTERN
NEWTON AND HENRY COUNTIES UNTIL 445 PM EDT...

At 416 PM EDT...a strong thunderstorm was near Hampton, or near
McDonough...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Conyers, Stockbridge, Hampton, Lovejoy, Blacksville, Ola,
Magnet, Richardson Park, Hidden Valley Park, Atlanta Motor Speedway,
Flippen, Kelleytown, Oak Hill, Eagles Landing and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3338 8433 3343 8432 3344 8429 3348 8429
      3349 8428 3355 8429 3355 8426 3358 8426
      3359 8424 3361 8426 3363 8414 3362 8411
      3364 8410 3366 8400 3349 8390 3335 8414
TIME...MOT...LOC 2016Z 221DEG 29KT 3343 8423

WIND...50MPH
Special weather statement, Sep 27, 4:22 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT THU SEP 27 2018

GAZ048-057>059-071-272045-
Butts GA-Monroe GA-Jasper GA-Newton GA-Henry GA-
422 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN MONROE...WESTERN
JASPER...SOUTHEASTERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL
445 PM EDT...

At 421 PM EDT...a line of strong thunderstorms was along a line
extending from Blacksville to Jenkinsburg to near Collier...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jackson, Monticello, Locust Grove, Flovilla, Jenkinsburg, Stewart,
Turtle Cove, Worthville, McKibben, High Falls State Park, Calvin,
Blount, Eudora, North Alcovy, McElheneys Crossroads, Indian Springs
State Park, Fincherville, Adgateville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8386 3350 8370 3320 8367 3314 8404
      3320 8404 3320 8408 3326 8411 3329 8409
      3330 8411 3330 8413 3334 8415
TIME...MOT...LOC 2021Z 236DEG 36KT 3343 8413 3331 8402 3307 8398

WIND...40MPH
Special weather statement, Sep 27, 4:52 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT THU SEP 27 2018

GAZ112-113-272130-
Toombs GA-Montgomery GA-
452 PM EDT THU SEP 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 530 PM EDT...

At 451 PM EDT...a strong thunderstorm was near Plant Hatch, moving
northeast at 25 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Lyons, Vidalia, Uvalda, Santa Claus, Alston, Center, Toombs Central,
New Branch, McNatt Falls, South Thompson, English Eddy, Grays
Landing, Rock Springs, Cedar Crossing, Johnson Corner and
Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3194 8228 3194 8230 3195 8231 3193 8232
      3194 8238 3196 8238 3195 8239 3197 8244
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8254 3198 8255 3223 8242 3214 8219
      3193 8222 3192 8225
TIME...MOT...LOC 2051Z 230DEG 22KT 3195 8242

HAIL...0.25IN
WIND...40MPH
Local storm report, Sep 27, 4:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     3 NNW MOUNTAIN HILL     32.74N  85.04W
09/27/2018                   HARRIS             GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON HWY 103 AT MM1 ON TOP OF A
            TRUCK, THE DRIVER WAS UNINJURED.

&&

EVENT NUMBER FFC1800851

THIEM
Local storm report, Sep 27, 5:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     1 SSE CATAULA           32.64N  84.86W
09/27/2018                   HARRIS             GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON HOLLAND RD SOUTH OF CATAULA.

&&

EVENT NUMBER FFC1800852

THIEM
Local storm report, Sep 27, 5:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT THU SEP 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     1 WSW HAMILTON          32.76N  84.89W
09/27/2018                   HARRIS             GA   DEPT OF HIGHWAYS

            GDOT REPORTS A LARGE TREE DOWN ACROSS THE ROADWAY ON
            MOUNTAIN CREEK DRIVE

&&

EVENT NUMBER FFC1800853

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Sep 26, 10:03 PM EDTSpecial Weather StatementFFCSumter27 min
Sep 27, 2:19 PM EDTSpecial Weather StatementFFCStewart41 min
Sep 27, 2:28 PM EDTSpecial Weather StatementFFCHarris, Muscogee47 min
Sep 27, 2:38 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup52 min
Sep 27, 3:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Sep 27, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Sep 27, 3:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Sep 27, 3:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Sep 27, 3:52 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson23 min
Sep 27, 3:58 PM EDTSpecial Weather StatementFFCCrawford, Taylor32 min
Sep 27, 4:03 PM EDTSpecial Weather StatementFFCClayton27 min
Sep 27, 4:16 PM EDTSpecial Weather StatementFFCHenry, Rockdale29 min
Sep 27, 4:22 PM EDTSpecial Weather StatementFFCButts, Jasper23 min
Sep 27, 4:26 PM EDTSevere Thunderstorm WarningFFCEmanuel19 min
Sep 27, 4:32 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Gwinnett, Henry, Jasper, Morgan and 3 more43 min
Sep 27, 4:52 PM EDTSpecial Weather StatementFFCToombs38 min
Sep 27, 5:19 PM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox41 min
Sep 27, 5:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Sep 27, 5:46 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oglethorpe, Wilkes31 min
Sep 27, 5:51 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes39 min
Sep 27, 6:16 PM EDTSpecial Weather StatementFFCWilkinson44 min
Sep 27, 6:29 PM EDTSpecial Weather StatementFFCTreutlen31 min
Sep 27, 6:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Sep 27, 7:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Sep 27, 7:16 PM EDTSpecial Weather StatementFFCJeff Davis29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.